# SDR CALA0300317

- Difficulty date: May 27, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 55,992 hours, 25,511 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN PRESSURE DECK WEB AT STA 665 TO 675, RBL 35 TO 45.  A WEB STIFFENER WAS INSTALLED IAW ECRA 5312-01022.
